| Catalog Number |
315-03-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported, during an initial tsa procedure, the surgeon was relocating the patient's shoulder at the end of the procedure when the skid snapped, causing a short delay.There were no effects to the patient caused by the delay.Surgeon had to remove part from the patient.Patient was last known to be in stable condition following the event.The device will be returned.
Additional Manufacturer Narrative
Section h10: (h3) based on previous similar complaint investigations and the returned device, the broken glenoid skid reported was likely the result of applying a bending moment to one end of the instrument which led to the fracture of the device.